# SDR SIMA20240416002

- Difficulty date: April 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N748RR
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 47,850 hours, 30,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS WONT ILLUMINATE COMPLETE:AFTER FURTHER INVESTIGATION FOUND #4 EMERGENCY BATTERY TO BE MALFUNCTIONING. REMOVED AND REPLACED THE #4 EMERGENCY BATTERY IAW EMB 170 AMM 33-50-01. OPC GOOD.
